Graph theoretic approach to single row routing problems

Bhargab B. Bhattacharya, Jitender S. Deogun, Naveed A. Sherwani

Research output: Chapter in Book/Report/Conference proceedingConference contribution

10 Scopus citations

Abstract

A novel approach to the classical single-row routing problem is presented. The approach is based on a graph-theoretic representation, in which an instance of the single row routing problem is represented by three graphs, a circle graph, a permutation graph, and an interval graph. Three schemes for decomposition of the problem are presented. The decomposition process is applied recursively until either each subproblem is nondecomposable or it belongs to one of the special classes of single row routing problem. For some special classes, it is shown that routing can be done optimally, while solution in other cases can be approximated using heuristic algorithms. These solutions of subproblems are then combined to obtain the solution of the given problem.

Original languageEnglish (US)
Title of host publicationProceedings - IEEE International Symposium on Circuits and Systems
PublisherPubl by IEEE
Pages1437-1440
Number of pages4
ISBN (Print)9517212402
StatePublished - 1988

Publication series

NameProceedings - IEEE International Symposium on Circuits and Systems
Volume2
ISSN (Print)0271-4310

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Graph theoretic approach to single row routing problems'. Together they form a unique fingerprint.

Cite this